X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (110) 110
mathematics (107) 107
analysis (66) 66
asymptotic properties (60) 60
stability (50) 50
globally asymptotically stable (33) 33
asymptotically stable (32) 32
mathematical models (32) 32
statistics & probability (32) 32
mathematical analysis (31) 31
dynamics (28) 28
models (28) 28
mathematics, general (24) 24
automation & control systems (22) 22
studies (21) 21
physics, mathematical (18) 18
systems (17) 17
model (16) 16
algorithms (15) 15
computer simulation (15) 15
dynamical systems (15) 15
mathematics, interdisciplinary applications (15) 15
numerical analysis (15) 15
operations research & management science (15) 15
computer science, interdisciplinary applications (14) 14
differential equations (14) 14
engineering, electrical & electronic (14) 14
general relativity and quantum cosmology (14) 14
optimization (14) 14
applied mathematics (13) 13
convergence (13) 13
existence (13) 13
physics (13) 13
physics, multidisciplinary (13) 13
control systems (12) 12
delay (12) 12
differential geometry (12) 12
mechanics (12) 12
system (12) 12
behavior (11) 11
epidemic model (11) 11
physics, particles & fields (11) 11
applications of mathematics (10) 10
asymptotic methods (10) 10
computational mathematics and numerical analysis (10) 10
design (10) 10
difference equations (10) 10
epidemics (10) 10
global stability (10) 10
mathematics - differential geometry (10) 10
stabilization (10) 10
statistics (10) 10
environment (9) 9
equations (9) 9
persistence (9) 9
research (9) 9
theorems (9) 9
theoretical, mathematical and computational physics (9) 9
transmission (9) 9
asymptotically hyperbolic manifolds (8) 8
computer science (8) 8
constant mean-curvature (8) 8
curvature (8) 8
differential-equations (8) 8
lyapunov function (8) 8
manifolds (8) 8
nonlinear dynamics (8) 8
nonlinearity (8) 8
operators (8) 8
partial differential equations (8) 8
permanence (8) 8
stochasticity (8) 8
approximation (7) 7
basic reproduction number (7) 7
computer science, theory & methods (7) 7
ecology (7) 7
infinity (7) 7
markov processes (7) 7
mathematical & computational biology (7) 7
neural networks (7) 7
periodic solution (7) 7
population (7) 7
regression (7) 7
theorem (7) 7
theory of computation (7) 7
asymptotically stable in the large (6) 6
banach space (6) 6
computer science, artificial intelligence (6) 6
engineering (6) 6
feedback control (6) 6
high energy physics - theory (6) 6
hopf bifurcation (6) 6
index medicus (6) 6
locally/globally asymptotically stable (6) 6
lyapunov functions (6) 6
matematik (6) 6
mathematical physics (6) 6
networks (6) 6
probability theory and stochastic processes (6) 6
quantum physics (6) 6
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Systems & Control Letters, ISSN 0167-6911, 07/2017, Volume 105, pp. 55 - 61
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 05/2011, Volume 390, Issue 10, pp. 1747 - 1762
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 360, Issue 1, pp. 235 - 244
In this paper, we discuss the two-group SIR model introduced by Guo, Li and Shuai [H.B. Guo, M.Y. Li, Z. Shuai, Global stability of the endemic equilibrium of... 
Brownian motion | Itô's formula | Stochastic multigroup SIR model | Stochastic asymptotically stable in the large | Lyapunov function | POPULATION | MATHEMATICS, APPLIED | BEHAVIOR | PERSISTENCE | EPIDEMIC MODEL | TIME-DELAY | Ito's formula | STOCHASTIC-MODEL | MATHEMATICS | TRANSMISSION | LOTKA-VOLTERRA MODEL | DISEASE | DYNAMICS
Journal Article
Stochastic Analysis and Applications, ISSN 0736-2994, 09/2012, Volume 30, Issue 5, pp. 755 - 773
In this article,we discuss an SIR model with stochastic perturbation. We show that there is a nonnegative solution that belongs to a positively invariant set.... 
60H10 | 93E15 | Endemic equilibrium | Asymptotically stable in the large | Stochastic Lyapunov function | Stochastic SIR model | Exponentially mean-square stable | Disease-free equilibrium | TIME DELAYS | MATHEMATICS, APPLIED | GLOBAL STABILITY | ENVIRONMENT | DIFFERENTIAL-EQUATIONS | STATISTICS & PROBABILITY | DYNAMICS | NUMERICAL-SIMULATION
Journal Article
by Zhu, L and Hu, HX
ADVANCES IN DIFFERENCE EQUATIONS, ISSN 1687-1847, 10/2015
In this paper, we introduce stochasticity into a model of SIR with density dependent birth rate. We show that the model possesses non-negative solutions as... 
stochastic SIR model | disease-free equilibrium | MATHEMATICS, APPLIED | logistic birth | GLOBAL STABILITY | BEHAVIOR | PERTURBATION | ENVIRONMENT | DIFFERENTIAL-EQUATIONS | POPULATION-SIZE | TIME-DELAY | asymptotically stable in the large | MATHEMATICS | endemic equilibrium | stochastic Lyapunov function
Journal Article
Journal of Differential Geometry, ISSN 0022-040X, 2012, Volume 91, Issue 1, pp. 81 - 102
Let (M, g) be a complete 3-dimensional asymptotically flat manifold with everywhere positive scalar curvature. We prove that, given a compact subset K subset... 
SPACE | MATHEMATICS | CONSTANT MEAN-CURVATURE | ASYMPTOTICALLY FLAT 3-MANIFOLDS | STABILITY | FOLIATION | SPHERES | MASS | MINIMAL HYPERSURFACES | RIEMANNIAN-MANIFOLDS | UNIQUENESS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2016, Volume 436, Issue 1, pp. 366 - 381
We consider the initial and initial–boundary value problems for a viscous heat-conducting flow with shear viscosity in unbounded domains with general large... 
Unbounded domains | Shear viscosity | Large initial data | Asymptotically stable | MATHEMATICS | MATHEMATICS, APPLIED | NAVIER-STOKES EQUATIONS | STABILITY | POLYTROPIC IDEAL-GAS | ONE-DIMENSIONAL MOTION | GLOBAL-SOLUTIONS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 12/2013, Volume 66, Issue 11, pp. 2281 - 2294
Many simple one-dimensional discrete models, for example, the Ricker and the logistic model, exhibit chaotic behaviour for large values of the map parameter .... 
Stochastic perturbations | Logistic equation | Ricker equation | a.s. bounded noise | Stochastic difference equations | Asymptotically stable 2-cycle | A.S. bounded noise | POPULATION | CHAOS | MATHEMATICS, APPLIED | MODELS | IMMIGRATION | DYNAMICS
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 04/2016, Volume 39, Issue 5, pp. 1020 - 1025
We consider the initial and initial‐boundary value problems for a one‐dimensional pth power Newtonian fluid in unbounded domains with general large initial... 
unbounded domains | pth power Newtonian fluid | large initial data | asymptotically stable | EQUATIONS | MATHEMATICS, APPLIED | Parathyroid hormone | Specific volume | Boundary value problems | Infinity | Newtonian fluids | Asymptotic properties | Mathematical analysis | Initial value problems | Density
Journal Article
by Liu, CS
CMC-COMPUTERS MATERIALS & CONTINUA, ISSN 1546-2218, 01/2014, Volume 39, Issue 2, pp. 153 - 178
Journal Article
Journal of Differential Geometry, ISSN 0022-040X, 05/2013, Volume 94, Issue 1, pp. 159 - 186
We study the isoperimetric structure of asymptotically flat Riemannian 3-manifolds (M, g) that are C-0-asymptotic to Schwarzschild of mass m > 0. Refining an... 
MATHEMATICS | CONSTANT MEAN-CURVATURE | MINIMIZING PERIMETER | ASYMPTOTICALLY FLAT 3-MANIFOLDS | REGULARITY | SPHERES | HYPERSURFACES | MASS | MANIFOLDS | RIEMANNIAN PENROSE INEQUALITY | VOLUME CONSTRAINT
Journal Article
Physica D: Nonlinear Phenomena, ISSN 0167-2789, 10/2013, Volume 261, pp. 19 - 30
For asymptotically periodic systems, a powerful (phase) reduction of the dynamics is obtained by computing the so-called isochrons, i.e. the sets of points... 
Nonlinear dynamics | Isochrons | Excitable systems | Koopman operator | Action–angle coordinates | Lyapunov function | Action-angle coordinates | MATHEMATICS, APPLIED | INITIAL CONDITIONS | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | OSCILLATOR | REDUCTION | MODELS | CYCLES | SYSTEMS | Analysis | Algorithms | Mathematics - Dynamical Systems
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2016, Volume 433, Issue 2, pp. 1736 - 1742
In this work we investigate the existence of solutions for semilinear Cauchy problems with nonlocal initial conditions in the neighborhood of an asymptotically... 
Asymptotically stable equilibrium point | Continuation principle | Nonlocal Cauchy problems | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | INITIAL CONDITIONS
Journal Article
Israel Journal of Mathematics, ISSN 0021-2172, 4/2015, Volume 207, Issue 2, pp. 925 - 959
Let us say that a discrete countable group is stable if it has an ergodic, free, probability-measure-preserving and stable action. Let G be a discrete... 
Algebra | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | Group Theory and Generalizations | Applications of Mathematics | MATHEMATICS | INNER AMENABILITY | ASYMPTOTICALLY INVARIANT SEQUENCES | EQUIVALENCE-RELATIONS | RIGIDITY | Mathematical research | Group theory | Research
Journal Article
Arabian Journal for Science and Engineering, ISSN 2193-567X, 12/2018, Volume 43, Issue 12, pp. 8049 - 8055
In this manuscript, an asymptotically stable control scheme is designed for space robot system. The space robot systems are highly uncertain systems and face... 
RBF neural network | Lyapunov approach | Space robot | Model-based control | Approximation error | Asymptotically stable | Adaptive bound | MANIPULATOR | MULTIDISCIPLINARY SCIENCES | DYNAMICS | ADAPTIVE-CONTROL | BASE
Journal Article
Mathematics and Computers in Simulation, ISSN 0378-4754, 03/2017, Volume 133, pp. 2 - 23
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.